# SDR MASA2010111501275

- Difficulty date: November 12, 2010
- Submitted: November 16, 2010
- Operation: Air carrier
- Aircraft: N924FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15024
- Aircraft time: 16,489 hours, 12,854 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 5 OVERHEAD EMERGENCY LIGHT INOP.  MX REPLACED NR 5 OVERHEAD EMERGENCY LIGHT, OPS CHECK GOOD.
